MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE REV AUGMENT WOBBLE BIT; SCREWDRIVERS

DEPUY IRELAND - 3015516266 ATTUNE REV AUGMENT WOBBLE BIT; SCREWDRIVERS
Catalog Number 254600411
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that prior to an arthroplasty surgical procedure, the tip of the wobble bit screw driver fell onto the floor and the head broke and was unable to be used.This happened before the patient was brought into the or room.Another screwdriver was retrieved from an additional set and the case proceeded smoothly without issue.If other, describe total knee revision, did the event occur during sterile processing? no, did the event occur during field inspection? no, did the event occur during internal service activities such as calibration? no, patient status/ outcome / consequences no patient involvement, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: no, is the patient part of a clinical study no.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received that "the tip of the wobble bit screwdriver fell onto the floor and the head broke and was unable to be used.This happened before the patient was brought into the or room.Another screwdriver was retrieved from an additional set and the case proceeded smoothly without issue.¿.This complaint involves one (1) device.The product was not returned to depuy synthes; however, photos were provided for review.The photo investigation revealed that ¿254600411, attune rev augment wobble bit¿ has broken.The observed condition of the device was consistent with a component failure that may have been caused by exposure to unintended forces.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the attune rev augment wobble bit would contribute to the complained device issue.Based on the investigation findings, attune rev augment wobble bit was broken because of unintended user error, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATTUNE REV AUGMENT WOBBLE BIT
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24067588
Report Number1818910-2026-00769
Device Sequence Number10267312
Product Code HWR
UDI-Device Identifier10603295440376
UDI-Public(01)10603295440376
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown